# SDR 2004F00374

- Difficulty date: July 23, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N60WJ
- Make and model: Bell 206L-1
- Aircraft serial: 45276
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Loose
- Location: Starter Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM HA-340 THE TORQUE GUAGE FLUCTUATING 10 PERCENT.  MAINTENANCE REMOVED AND REPLACED STARTER GENERATOR.  BEARING LOOSE ON THE STARTER GENERATOR CAUSING TORQUE FLUCTUATION.  CHANGED FUEL FILTER AND TOOK FUEL SAMPLE AND PERFORMED PNEUMATIC AIR LEAK TEST.  PERFORMED ALL WORK IAW 206L-1 AND ROLLS ROYCE C-28 MM.  (M)
